# SDR DXTA2009122803914

- Difficulty date: December 21, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N601QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605301
- Aircraft time: 6,593 hours, 5,140 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 049801001
- Part serial: 0145
- Condition: Faulty
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

AFTER COMPLETING EMERGENCY GEAR EXTENSION CHECKLIST NOTICED "BRAKE PRESS LO" & "ANTI SKID INOP" ANNUNC ILLUM.  ACFT LANDED USING EMEGENCY BRAKE SYS.   CHECKED FOR DAMAGE OR BRAKE FLUID LOSS & FOUND INTACT & RESERVOIR FULL. APPLIED POWER & BRAKE PRESS LO & ANTI SKID INOP LIGHTS ILLUM. CYCLED BRAKE CIRCUIT BREAKERS & NO CHANGE.  ACCESSED RELAY KN003 & FOUND POWER 28 VOLTS PRESENT AT A1. POWER AT X1, NO GROUND SIGNAL. JUMPED A1 & A2 & VERIFIED BRAKE MOTOR OPS.  REMOVED MLG CONTROL HANDLE & OHM'D PINS D & E & FOUND OPEN. VERIFIED ACFT GROUND GOOD PIN E. REPLACED MLG HANDLE & TESTED BRAKE SYS, FOUND TO OPS NORMAL. BLED BRAKES IAW  MM 32-44-00. RAN ACFT & CHECKED BRAKES WITH & WITHOUT ANTI-SKID ENABLED. OPS NORMAL.
